Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Persisting rash on the forehead. Taking armour thyroid. Took radiation for thyroid cancer in the past. Is the rash a fungal infection?

Have had a semi persistent rash on my forehead for about 3 months now. Very small pimple like but then gets a little scaly. I am 44 year old male and am taking armour throid due to damage to my thyroid from radiation for throat cancer 6 years ago. Very physically active, non smoker. Was getting heat rash type symptoms on my forehead during last summer while training for a marathon, but this seems a bit different as it is persistent whereas the prior heat rash would be gone within 24-48 hours. Fungal? Treatment?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Thyroid cancer is not related to the rash. Scaly rash over forehead more likely to be fungal. In case of suspicion culture can be done. Clinical examination is necessary.Treatment will depend on the final diagnosis. Consult the dermatologist. Nothing to worry about the cancer due to this symptom.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor